# SDR DALA2021091305411

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 85,264 hours, 38,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3238 AFT SERVICE DOORS EMERGENCY LIGHTS WILL NOT TEST. CORRECTIVE ACTION: REMOVED AND REPLACED 13WL PWR SUPPLY PER A320 AMM 33-51. OK FOR SERVICE (8063744)
